# SDR REXA2017090600984

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 9,348 hours, 6,419 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456046
- Part serial: TJA0215
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE WARNING MESSAGE DURING DECENT.  FA REPORTED NO EVIDENCE OF SMOKE/FIRE/FUMES.  REMOVED AND REPLACED THE AFT LAV SMOKE DETECTOR IAW 26-16-01. PERFORMED AN OPS TEST IAW AMM 26-16-00-710-801, OPS TEST PASSED.
